# SDR 2018FA0000260

- Difficulty date: May 1, 2018
- Submitted: July 17, 2018
- Operation: General aviation
- Aircraft: N453ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842289
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING A VISUAL INSPECTION ON THE RIGHT WING,  DAMAGE WAS NOTED ON THE RT WING FITTING.  IAW MM THE RIGHT WING WAS REMOVED.  AN INSPECTION OF THE FWD FITTING BOLT REVEALED THAT THE BOLT WAS BENT.
